The SCEAS System
Navigation Menu

Search the dblp DataBase

Title:
Author:

Xuding Zhu: [Publications] [Author Rank by year] [Co-authors] [Prefers] [Cites] [Cited by]

Publications of Author

  1. Daphne Der-Fen Liu, Xuding Zhu
    Circulant Distant Two Labeling and Circular Chromatic Number. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 2003, v:69, n:, pp:- [Journal]
  2. Xuding Zhu
    A note on graph reconstruction. [Citation Graph (0, 0)][DBLP]
    Ars Comb., 1997, v:46, n:, pp:- [Journal]
  3. Pavol Hell, Huishan Zhou, Xuding Zhu
    Homomorphisms to oriented cycles. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 1993, v:13, n:4, pp:421-433 [Journal]
  4. Xuding Zhu
    Graphs Whose Circular Chromatic Number Equals the Chromatic Number. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 1999, v:19, n:1, pp:139-149 [Journal]
  5. Eckhard Steffen, Xuding Zhu
    Star Chromatic Numbers of Graphs. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 1996, v:16, n:3, pp:439-448 [Journal]
  6. Huishan Zhou, Xuding Zhu
    Multiplicativity of Acyclic Local Tournaments. [Citation Graph (0, 0)][DBLP]
    Combinatorica, 1997, v:17, n:1, pp:135-145 [Journal]
  7. Xuding Zhu
    Circular Chromatic Number of Planar Graphs of Large Odd Girth. [Citation Graph (0, 0)][DBLP]
    Electr. J. Comb., 2001, v:8, n:1, pp:- [Journal]
  8. Gerard J. Chang, Xuding Zhu
    Pseudo-Hamiltonian-connected graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 2000, v:100, n:3, pp:145-153 [Journal]
  9. Pavol Hell, Jaroslav Nesetril, Xuding Zhu
    Complexity of Tree Homomorphisms. [Citation Graph (0, 0)][DBLP]
    Discrete Applied Mathematics, 1996, v:70, n:1, pp:23-36 [Journal]
  10. Chun-yen Chou, Wei-Fan Wang, Xuding Zhu
    Relaxed game chromatic number of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:262, n:1-3, pp:89-98 [Journal]
  11. Mohammad Hosseini Dolama, Eric Sopena, Xuding Zhu
    Incidence coloring of k-degenerated graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:283, n:1-3, pp:121-128 [Journal]
  12. Wenjie He, Jiaojiao Wu, Xuding Zhu
    Relaxed game chromatic number of trees and outerplanar graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2004, v:281, n:1-3, pp:209-219 [Journal]
  13. Frank K. Hwang, Xuding Zhu
    Preface. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:253, n:1-3, pp:1-0 [Journal]
  14. Ko-Wei Lih, Wei-Fan Wang, Xuding Zhu
    Coloring the square of a K4-minor free graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:269, n:1-3, pp:303-309 [Journal]
  15. Sheng-Chyang Liaw, Zhishi Pan, Xuding Zhu
    Construction of Kn-minor free graphs with given circular chromatic number. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:263, n:1-3, pp:191-206 [Journal]
  16. Jaroslav Nesetril, Xuding Zhu
    Construction of sparse graphs with prescribed circular colorings. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:233, n:1-3, pp:277-291 [Journal]
  17. Zhishi Pan, Xuding Zhu
    Tight relation between the circular chromatic number and the girth of series-parallel graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:254, n:1-3, pp:393-404 [Journal]
  18. Zhishi Pan, Xuding Zhu
    The circular chromatic number of series-parallel graphs of large odd girth. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:245, n:1-3, pp:235-246 [Journal]
  19. Claude Tardif, Xuding Zhu
    On Hedetniemi's conjecture and the colour template scheme. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:253, n:1-3, pp:77-85 [Journal]
  20. Claude Tardif, Xuding Zhu
    The level of nonmultiplicativity of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2002, v:244, n:1-3, pp:461-471 [Journal]
  21. Xuding Zhu
    The game coloring number of pseudo partial k-trees. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2000, v:215, n:, pp:245-262 [Journal]
  22. Xuding Zhu
    Circular chromatic number: a survey. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2001, v:229, n:1-3, pp:371-410 [Journal]
  23. Xuding Zhu
    Circular chromatic numbers of a class of distance graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:265, n:1-3, pp:337-350 [Journal]
  24. Hong-Gwa Yeh, Xuding Zhu
    4-Colorable 6-regular toroidal graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 2003, v:273, n:1-3, pp:261-274 [Journal]
  25. Gerard J. Chang, Lingling Huang, Xuding Zhu
    Circular Chromatic Numbers and Fractional Chromatic Numbers of Distance Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 1998, v:19, n:4, pp:423-431 [Journal]
  26. Daphne Der-Fen Liu, Xuding Zhu
    Asymptotic Clique Covering Ratios of Distance Graphs. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2002, v:23, n:3, pp:315-327 [Journal]
  27. Sandi Klavzar, Xuding Zhu
    Cartesian powers of graphs can be distinguished by two labels. [Citation Graph (0, 0)][DBLP]
    Eur. J. Comb., 2007, v:28, n:1, pp:303-310 [Journal]
  28. Hossein Hajiabolhassan, Xuding Zhu
    Sparse H-Colourable Graphs of Bounded Maximum Degree. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2004, v:20, n:1, pp:65-71 [Journal]
  29. Zhishi Pan, Xuding Zhu
    Graphs of Large Girth with Prescribed Partial Circular Colourings. [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2005, v:21, n:1, pp:119-129 [Journal]
  30. Xuding Zhu
    An Analogue of Hajós' Theorem for the Circular Chromatic Number (II). [Citation Graph (0, 0)][DBLP]
    Graphs and Combinatorics, 2003, v:19, n:3, pp:419-432 [Journal]
  31. D. J. Guan, Xuding Zhu
    A Coloring Problem for Weighted Graphs. [Citation Graph (0, 0)][DBLP]
    Inf. Process. Lett., 1997, v:61, n:2, pp:77-81 [Journal]
  32. Xuding Zhu
    A Polynomial Algorithm for Homomorphisms to Oriented Cycles. [Citation Graph (0, 0)][DBLP]
    J. Algorithms, 1995, v:19, n:3, pp:333-345 [Journal]
  33. Gerard J. Chang, Daphne Der-Fen Liu, Xuding Zhu
    Distance Graphs and T-Coloring. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1999, v:75, n:2, pp:259-269 [Journal]
  34. Hossein Hajiabolhassan, Xuding Zhu
    Circular chromatic number of Kneser graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2003, v:88, n:2, pp:299-303 [Journal]
  35. Pavol Hell, Huishan Zhou, Xuding Zhu
    Multiplicativity of Oriented Cycles. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1994, v:60, n:2, pp:239-253 [Journal]
  36. Jaroslav Nesetril, Xuding Zhu
    On sparse graphs with given colorings and homomorphisms. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2004, v:90, n:1, pp:161-172 [Journal]
  37. Xuding Zhu
    Circular Colouring and Orientation of Graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2002, v:86, n:1, pp:109-113 [Journal]
  38. Xuding Zhu
    Pattern Periodic Coloring of Distance Graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1998, v:73, n:2, pp:195-206 [Journal]
  39. Xuding Zhu
    Planar Graphs with Circular Chromatic Numbers between 3 and 4. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1999, v:76, n:2, pp:170-200 [Journal]
  40. Xuding Zhu
    The Game Coloring Number of Planar Graphs. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 1999, v:75, n:2, pp:245-258 [Journal]
  41. Tomás Kaiser, Daniel Král, Riste Skrekovski, Xuding Zhu
    The circular chromatic index of graphs of high girth. [Citation Graph (0, 0)][DBLP]
    J. Comb. Theory, Ser. B, 2007, v:97, n:1, pp:1-13 [Journal]
  42. W. R. Chen, Frank K. Hwang, Xuding Zhu
    Equivalence of the 1-Rate Model to the Classical Model on Strictly Nonblocking Switching Networks. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 2004, v:17, n:3, pp:446-452 [Journal]
  43. D. J. Guan, Xuding Zhu
    Multiple Capacity Vehicle Routing on Paths. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 1998, v:11, n:4, pp:590-602 [Journal]
  44. Pavol Hell, Xuding Zhu
    The Existence of Homomorphisms to Oriented Cycles. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 1995, v:8, n:2, pp:208-222 [Journal]
  45. Ko-Wei Lih, Daphne Der-Fen Liu, Xuding Zhu
    Star Extremal Circulant Graphs. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 1999, v:12, n:4, pp:491-499 [Journal]
  46. Daphne Der-Fen Liu, Xuding Zhu
    Circular Distance Two Labeling and the lambda-Number for Outerplanar Graphs. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 2005, v:19, n:2, pp:281-293 [Journal]
  47. Daphne Der-Fen Liu, Xuding Zhu
    Multilevel Distance Labelings for Paths and Cycles. [Citation Graph (0, 0)][DBLP]
    SIAM J. Discrete Math., 2005, v:19, n:3, pp:610-621 [Journal]
  48. Hong-Gwa Yeh, Xuding Zhu
    Resource-sharing system scheduling and circular chromatic number. [Citation Graph (0, 0)][DBLP]
    Theor. Comput. Sci., 2005, v:332, n:1-3, pp:447-460 [Journal]
  49. Xuding Zhu
    Circular perfect graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:48, n:3, pp:186-209 [Journal]
  50. Xuding Zhu
    Circular choosability of graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:48, n:3, pp:210-218 [Journal]
  51. Daphne Der-Fen Liu, Xuding Zhu
    Erratum to: "Fractional chromatic number and circular chromatic number for distance graphs with large clique size" Journal of Graph Theory 47(2) 2004, 129-146. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:48, n:4, pp:329-330 [Journal]
  52. Peyman Afshani, Mahsa Ghandehari, Mahya Ghandehari, Hamed Hatami, Ruzbeh Tusserkani, Xuding Zhu
    Circular chromatic index of graphs of maximum degree 3. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2005, v:49, n:4, pp:325-335 [Journal]
  53. Arnaud Pêcher, Xuding Zhu
    On the circular chromatic number of circular partitionable graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2006, v:52, n:4, pp:294-306 [Journal]
  54. Daphne Der-Fen Liu, Xuding Zhu
    Fractional chromatic number and circular chromatic number for distance graphs with large clique size. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2004, v:47, n:2, pp:129-146 [Journal]
  55. Zhishi Pan, Xuding Zhu
    Density of the circular chromatic numbers of series-parallel graphs. [Citation Graph (0, 0)][DBLP]
    Journal of Graph Theory, 2004, v:46, n:1, pp:57-68 [Journal]
  56. Gerard J. Chang, Lingling Huang, Xuding Zhu
    Circular chromatic numbers of Mycielski's graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:205, n:1-3, pp:23-37 [Journal]
  57. Thomas Dinski, Xuding Zhu
    A bound for the game chromatic number of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1999, v:196, n:1-3, pp:109-115 [Journal]
  58. Xuding Zhu
    Chromatic Ramsey numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1998, v:190, n:1-3, pp:215-222 [Journal]
  59. Walter A. Deuber, Xuding Zhu
    The chromatic numbers of distance graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1997, v:165, n:, pp:195-204 [Journal]
  60. Guogang Gao, Xuding Zhu
    Star-extremal graphs and the lexicographic product. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:152, n:1-3, pp:147-156 [Journal]
  61. Xuding Zhu
    On the bounds for the ultimate independence ratio of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:156, n:1-3, pp:229-236 [Journal]
  62. Pavol Hell, Xuding Zhu
    Homomorphisms to oriented paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1994, v:132, n:1-3, pp:107-114 [Journal]
  63. Gerard J. Chang, Hung-Lin Fu, Xuding Zhu
    Editorial note. [Citation Graph (0, 0)][DBLP]
    J. Comb. Optim., 2007, v:14, n:2-3, pp:111-112 [Journal]

  64. Relaxed game chromatic number of outer planar graphs. [Citation Graph (, )][DBLP]


  65. A simple proof of the multiplicativity of directed cycles of prime power length. [Citation Graph (, )][DBLP]


  66. Bipartite density of triangle-free subcubic graphs. [Citation Graph (, )][DBLP]


  67. Rainbow domination on trees. [Citation Graph (, )][DBLP]


  68. Coloring the Cartesian sum of graphs. [Citation Graph (, )][DBLP]


  69. The 6-relaxed game chromatic number of outerplanar graphs. [Citation Graph (, )][DBLP]


  70. Lower bounds for the game colouring number of partial k-trees and planar graphs. [Citation Graph (, )][DBLP]


  71. Colouring graphs with bounded generalized colouring number. [Citation Graph (, )][DBLP]


  72. Circular game chromatic number of graphs. [Citation Graph (, )][DBLP]


  73. Distinguishing labeling of group actions. [Citation Graph (, )][DBLP]


  74. Adaptable choosability of planar graphs with sparse short cycles. [Citation Graph (, )][DBLP]


  75. Game colouring of the square of graphs. [Citation Graph (, )][DBLP]


  76. Adaptable chromatic number of graph products. [Citation Graph (, )][DBLP]


  77. Colouring games on outerplanar graphs and trees. [Citation Graph (, )][DBLP]


  78. Decomposition of sparse graphs, with application to game coloring number. [Citation Graph (, )][DBLP]


  79. Minimal circular-imperfect graphs of large clique number and large independence number. [Citation Graph (, )][DBLP]


  80. Fractional chromatic number of distance graphs generated by two-interval sets. [Citation Graph (, )][DBLP]


  81. On the adaptable chromatic number of graphs. [Citation Graph (, )][DBLP]


  82. Activation strategy for asymmetric marking games. [Citation Graph (, )][DBLP]


  83. An upper bound on adaptable choosability of graphs. [Citation Graph (, )][DBLP]


Search in 0.039secs, Finished in 0.043secs
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002